# SDR USAA2010062991306

- Difficulty date: June 20, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,126 hours, 17,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - CRACK ON RIGHT CUSP PLATE BETWEEN FR68 TO FR69, -Y1292.  REPLACED RIGHT CUSP PLATE BETWEEN FR68 TO FR69, -Y1292 IAW A319 SRM 53-41-14 & 51-42-11.
